www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8187

Title: Stabilization of transient chaos by noise
Authors: REIMANN, Peter
Issue Date: 1994
Publisher: BIRKHAUSER VERLAG AG
Citation: HELVETICA PHYSICA ACTA, 67(2). p. 235-236
Abstract: We address the escape rate for single-humped maps near the crisis at fully developed chaos in the presence of weak Gaussian noise. A universal scaling law for the rate is derived predicting a stabilization of deterministic transient chaos by noise.
Notes: REIMANN, P, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/8187
ISI #: A1994NN69300022
ISSN: 0018-0238
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.